# SDR C2XA11SH130

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145LR
- Aircraft serial: 145009
- Aircraft time: 28,198 hours, 26,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520595005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SKIN BETWEEN FRAMES 7-14 STRINGER 18L-18R HAS IMPROPERLY PAINTED SKIN AND CORROSION IN UNPAINTED AREAS.  MAINTENANCE PERFORMED REPAIR ON SKIN BETWEEN FRAMES 7-14 STRINGER 18L-18R IAW EMB-145 CPM 51-21-06.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
